# SDR UALA2008120906809

- Difficulty date: December 9, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD ENTRY DOOR EXTERIOR HANDLE FAILS FREEPLAY CHECK (EXCEEDS 0.35 INCH).  ADJUSTED EXTERIOR HANDLE.  FREE PLAY CHECKS GOOD.
